# SDR QXEA2020012700047

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 43,380 hours, 45,999 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Part number: KD4L050
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM CAUTION CAME ON 12K AND 250 KNOTS IN DESCENT ELEVATOR TRIM INDICATOR SHOWED FULL NU PITCH TRIM DID NOT WORK AUTO TRIM FAIL ALSO CAME ON THE PFD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED PITCH TRIM ACTUATORS IAW Q400 AMM TASK 27-32-06-000/400-801. OPS CHECK FAILED AUTO TRIM FAIL INTERMITTENTLY SHOWS ON PFD'S CDS SHOWS CODE FCECU FAILURE 7C,67,FC AND E7. REPLACED RELAY 2700-2-K1 IAW Q400 AMM TASK 20-30-16-960-801. REMOVED FLOOR BOARD 133 CZ FOR F.O.M. AND REINSTALLED IAW Q400 AMM TASKS 53-23-01-000-801/-400-801.PERFORMED OPS CHECK OF THE ELEVATOR CONTROL TRIM CONTROL SHUT-OFF AND STANDBY ACTUATOR IAW Q400 AMM TASK 27-32-06-710-801, OPS CHECK GOOD, PERFORMED BACKLASH TEST OF THE PITCH TRIM ACTUATORS IAW Q400 AMM TASK 27-32-06-750-801, OPS CHECK GOOD.PERFORMED OPS TEST OF THE NR1 RELAY JUNCTION BOX IAW Q400 AMM SUBTASK 24-50-60-710-024, OPS CHECK GOOD. RETURNED TO SERVICE.
